A note on central automorphisms of groups
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 3 (1992) no. 2, pp. 103-106
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
A characterization of central automorphisms of groups is given. As an application, we obtain a new proof of the centrality of power automorphisms.
@article{RLIN_1992_9_3_2_a2,
author = {Cutolo, Giovanni},
title = {A note on central automorphisms of groups},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {103--106},
year = {1992},
volume = {Ser. 9, 3},
number = {2},
zbl = {0772.20015},
mrnumber = {MR1170207},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_2_a2/}
}
TY - JOUR AU - Cutolo, Giovanni TI - A note on central automorphisms of groups JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1992 SP - 103 EP - 106 VL - 3 IS - 2 UR - http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_2_a2/ LA - en ID - RLIN_1992_9_3_2_a2 ER -
Cutolo, Giovanni. A note on central automorphisms of groups. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 3 (1992) no. 2, pp. 103-106. http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_2_a2/